# SDR HEEA0013557

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Switch
- Part number: 1176131203
- Condition: Failed
- Location: Nr 2 Eng Oil
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL PRESSURE CAUTION LIGHT NOT GOING OUT.
